Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 676545, 8 pages
http://dx.doi.org/10.1155/2014/676545
Research Article

A Measure of Uncertainty regarding the Interval Constraint of Normal Mean Elicited by Two Stages of a Prior Hierarchy

Department of Statistics, Dongguk University, Seoul Campus, Pil-Dong 3Ga, Chung-Gu, Seoul 100-715, Republic of Korea

Received 3 March 2014; Revised 18 June 2014; Accepted 20 June 2014; Published 6 July 2014

Academic Editor: Montserrat Guillén

Copyright © 2014 Hea-Jung Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. O'Hagan and T. Leonard, “Bayes estimation subject to uncertainty about parameter constraints,” Biometrika, vol. 63, no. 1, pp. 201–203, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. B. Liseo and N. Loperfido, “A Bayesian interpretation of the multivariate skew-normal distribution,” Statistics & Probability Letters, vol. 61, no. 4, pp. 395–401, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. J. Kim, “On a class of multivariate normal selection priors and its applications in Bayesian inference,” Journal of the Korean Statistical Society, vol. 40, no. 1, pp. 63–73, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. J. Kim and T. Choi, “On Bayesian estimation of regression models subject to uncertainty about functional constraints,” Journal of the Korean Statistical Society, vol. 43, no. 1, pp. 133–147, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. B. Arellano-Valle, M. D. Branco, and M. G. Genton, “A unified view on skewed distributions arising from selections,” The Canadian Journal of Statistics, vol. 34, no. 4, pp. 581–601, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. J. Kim, “A class of weighted multivariate normal distributions and its properties,” Journal of Multivariate Analysis, vol. 99, no. 8, pp. 1758–1771, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. E. T. Jaynes, “Prior probabilities,” IEEE Transactions on Systems Science and Cybernetics, vol. 4, no. 3, pp. 227–241, 1968. View at Publisher · View at Google Scholar
  8. R. D. Rosenkrantz, Ed., E. T. Jaynes: Papers on Probability, Statistics and Statistical Physics, Reidel, Dordrecht, The Netherlands, 1983.
  9. C. Cercignani, The Boltzman Equation and Its Applications, Springer, Berlin, Germany, 1988.
  10. R. D. Rosenkrantz, E. T. Jaynes: Papers on Probability, Statistics, and Statistical Physics, Kluwer Academic, Norwell, Mass, USA, 1989.
  11. R. D. Rosenkrantz, Inference, Method, and Decision: Towards a Bayesian Philosophy and Science, Reidel, Boston, Mass, USA, 1977.
  12. T. Leonard and J. S. J. Hsu, Bayesian Methods: An Analysis for Statisticians and Interdisciplinary Researchers, Cambridge Series in Statistical and Probabilistic Mathematics, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet
  13. N. L. Johnson, S. Kotz, and N. Balakrishnan, Continuous Univariate Distributions, vol. 1, John Wiley & Sons, New York, NY, USA, 1994.
  14. A. E. Gelfand, A. F. M. Smith, and T. Lee, “Bayesian analysis of constrained parameter and truncated data problems using Gibbs sampling,” Journal of the American Statistical Association, vol. 87, no. 418, pp. 523–532, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. E. Rasmussen and C. K. I. Williams, Gaussian Process for Machine Learning, The MIT Press, Boston, Mass, USA, 2006. View at MathSciNet
  16. J. Q. Shi and T. Choi, Gaussian Process Regression Analysis for Functional Data, Monographs on Statistics and Applied Probability, Chapman & Hall, London, UK, 2011.
  17. H. J. Kim and H.-M. Kim, “A class of rectangle-screened multivariate normal distributions and its applications,” Statistics: A Journal of Theoretical and Applied Statistics, 2014. View at Publisher · View at Google Scholar